# SDR SWIA201440485

- Difficulty date: December 15, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,850 hours, 26,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT UPPER STRIKER PLATE CHAFED ON FASTENER HEAD.  BLENDED CHAFE ON PASSENGER DOOR AFT UPPER STRIKER PLATE FASTENER HEAD, IAW REO.
